# SDR VNAA2015042400035

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 26,802 hours, 26,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CRACKED JUST OTBD OF RBL 9.00. CRACK IS APPROXIMATELY 2.00" LONG.  REPAIRED IAW REO 601R-53-11-926 AND STANDARD REPAIR 601R-53-0110.
